# SDR NSVA200600238

- Difficulty date: December 22, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 27,030 hours, 32,944 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Overheat Detect
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT TAIL PIPE HOT LIGHT ON DURING TAKEOFF ROLL.  CLEANED CONNECTOR FOR SPOT TYPE OVERHEAT DETECTORS ON RT TAIL PIPE PERFORMED ENGINE RUN ON RT ENG REF 71-00-00-05, OPS CHECK GOOD.
